# SDR DALA2015050803186

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 72,859 hours, 56,497 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, WITH THE NR 2 ENGINE SHUTDOWN. CREW REPORTED THAT WHILE LEVEL AT FL 350, SMOKE STARTED CIRCULATING IN THE CABIN, THE NR 2 ENGINE WAS LOSING OIL QUANTITY, AND THE NR 2 ENGINE OIL PRESSURE WENT TO ZERO. THE QRH PROCEDURES WERE COMPLIED WITH AND THE NR 2 ENGINE WAS SHUTDOWN. MAINTENANCE FOUND OIL IN THE NR 2 ENGINE INLET AND EXHAUST SO THE NR 2 ENGINE WAS REPLACED.
